# SDR SWAA2024060775986

- Difficulty date: April 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BOX CAM RUBBING AGAINST INNER SKIN BOTTOM RIVET HEADS. REMOVED AND REPLACED BLIND RIVETS AT R-1 DOOR INNER SKIN IN REF B737-800 SRM 51-40-02-0G-0; BOEING DWG# 141A6516.;[02] VERIFIED STEP 1
